logo Blog50.com
Blog 50 est un service gratuit offert par Notre Temps

30/07/2011

Récapitulatif de notre escapade Norvégienne... Summary of our Norwegian escapade...(29.06.2010 --> 11.07.2010)

Photos, Vidéos et Texte © Michel Lebel & Co

A mon rythme de retraité j'ai fait un compte-rendu de notre ecapade norvégienne qui restera marquée dans notre mémoire tant les découvertes furent diversifiées...

Embarqués sur l'Express Côtier Hurtigruten, c'est très différent d'une croisière classique puisque nous faisons du cabotage ce qui nous permet de descendre à une escale et de reprendre le bateau à une escale suivante après avoir visité l'intérieur du pays...Un peu plus de 70 escales sur le voyage de 12 jours :

  • Bergen --> Kirkenes --> Bergen

Le mois de juillet n'étant pas toujours propice à la visite des blogs de nos amis du fait de vacances et farniente... par cette note je vous donne le récapitulatif des 16 billets consacrés à cette escapade norvégienne...

En cliquant sur chaque vignette vous découvrirez, au jour le jour, les points forts de ce voyage.

N'hésiter pas à laisser vos commentaires....

With my retired man's rhythm I made a report of our Norwegian ecapade which will remain marked in our memory so much the discoveries were diversified...

Embarked on the Express Côtier Hurtigruten, it is very different from a classic cruise because we make of the coastal navigation what allows us to go down to a stopover and to take back the boat in a following stopover having visited the inside of the country... A little more than 70 stopovers on the journey of 12 days:

  • Bergen --> Kirkenes --> Bergen

July not being always convenient to the visit of the blogs of our friends because of holidays and idleness by this note I give you the summary of 16 tickets dedicated to this Norwegian escapade...

By clicking every label you will discover, from day to day, the key points of this journey.

Hesitate not to leave your comments....

Récapitulatif en français / Summary in french

  • Jour 1 / Day 1 : Paris --> Bergen via Copenhague

IMGP7343.JPG

  • Jour 2 / Day 2 : Floro --> Molde

IMGP7616.JPG

  • Jour 3 / Day 3 : Kristiansund --> Rorvik

IMGP3054.JPG

  • Jour 4 / Day 4 : Bronnoysund --> Svolvaer

IMGP3235.JPG

  • Jour 5 / Day 5 : Stokmarknes --> Skjervoy

IMGP3394.JPG

  • Du jour 5 au jour 6 / from day 5 to day 6 : Soleil de Minuit / Midnight Sun

IMGP3435.JPG

  • Jour 6 / Day 6 : Oksfjord --> Berlevag

IMGP3519.JPG

  • Jour 7 / Day 7 : Batsfjord --> Berlevag via Kirkenes

IMGP7950.JPG

  • Jour 8 / Day 8 : Mehamm --> Tromso

IMGP7964.JPG

  • La légende du Gudbrandsjuvet / Gudbrandsjuvet'legend :
    IMGP7460.JPG
  • Jour 9 / Day 9 : Finnsnes --> Stamsund

IMGP3755.JPG

  • Jour 10 / Day 10 : Bodo --> Rorvik

IMGP3819_stitch.jpg

  • a) Jour 11 / Day 11 : Trondheim --> Molde

IMGP4024.JPG

  • b) Jour 11 / Day 11 : Suite / Continuation
    Storseisundet bridge.jpg
  • Jour 1 2/ Day 12 : Alesund --> Bergen

IMGP4067.JPG

  • Jour 13 / Day 13 : Bergen --> Paris via Copenhague

IMGP4178.JPG

 

Merci pour votre lecture et bon voyage virtuel

Thank's for your reading and good virtual journey

 

Escapade norvégienne - Jour 13 - La fin du voyage...

Photos et texte © Michel Lebel and Co

Après une p'tite nuit de récupération dans un bon lit douillet... il nous reste quelques heures pour voir ou revoir certains quartiers de Bergen que nous quitterons vers 13h00 pour rejoindre l'aéroport. Le ciel est toujours avec nous puisque le soleil est bien présent...

Ce n'est pas facile de facile de faire un choix... mais en sortant de l'hôtel on devine un parc et des ruelles... On y va... puis on improvisera en fonction de l'horaire.

IMGP4152 [1600x1200].JPG
Queqlues photos de notre circuit pédestre en cliquant I C I
Tout en continuant notre visite nous pouvons voir les statues dédiées
  • au musicien Edvard Grieg
    • Edvard Hagerup Grieg né le 15 juin 1843 à Bergen, décédé le 4 septembre 1907 à Bergen. Compositeur et pianiste norvégien il est surtout connu pour ses oeuvres :
      • Concert pour piano en la mineur et Peer Gynt, la célèbre musique composée spécialement pour le drame d'Henrik Ibsen.

 

IMGP8471 [1600x1200].JPG

  • à l'écrivain Ludvig Holberg dont la statue se trouve sur le marché traditionnel en face du marché aux poissons
    • Ludvig Holberg est né le 3 décembre 1684 à Bergen, décédé le 28 janvier 1754 à Copenhague. C'est le premier grand écrivain nordique des temps modernes. Après la période florissante des Eddas (ce sont deux manuscrits du XIIIe siècle fort différents qui constituent des compilations poétiques), le latin était devenu la langue littéraire des pays scandinaves. Le génie d'Holberg va conférer à la langue vernaculaire(la langue locale communément parlée au sein d’une communauté) ses lettres de noblesse. Etant né en Norvège mais ayant passé presque toute sa vie à Copenhague, il est revendiqué à la fois par les littératures danoise et norvégienne. Il faut préciser qu'à cette époque les deux pays étaient réunis sous la couronne des rois de Danemark.
Ludwig Holberg.jpg

Une statue monumentale d'inspiration soviétique :

Fontaine Monumentale.jpg
IMGP4125.JPG

Devant le musée Munk et l'auditorium Edvard Grieg on peut admirer une magnifique fontaine dans laquelle se reflète un cube de métal très original...

Fontaine Monumentale 2.jpg


Après un déjeuner rapide nous prenon le bus qui va nous conduire à l'aéroport de Bergen. Chemin faisant notre accompagnateur nous fera apprécier certains paysages que nous n'avions pas vus à notre arrivée.

386.JPG
Photo0064.jpg
Photo0065.jpg
Photo0066_edited.jpg
Photo0067_edited.jpg
IMGP4178.JPG
Fin 2.jpg

Escapade norvégienne - Jour 11

Photos et texte © Michel Lebel and Co

Ce sera, essentiellement, un jour de navigation avec la découverte ou la redécouverte de paysages croisés à l'aller...

Notre bateau :

Le MS POLARLYS

Polarlys.jpg
Polarlys 2.jpg

fera escale à :

  • Trondheim : 06h30 --> 10h00(3h30 d'arrêt),
  • Kristiansund : 16h30 --> 17h00(30 minutes d'arrêt),
  • Molde : 20h30 --> 21h30(1h d'arrêt).

Bien que l'escale de Trondheim soit de 3h30 nous décidons de faire, uniquement, un tour sur le port puisque nous avions visité la ville à l'aller...

IMGP3948.JPG
IMGP3951.JPG
IMGP8305.JPG
IMGP8307.JPG
Au détour d'un quai nous croisons un mastodonte : le Crown Princess et ses 3500 passagers débarquant pour visiter la ville(pour mémoire nous ne sommes que 715, au maxi, sur le Polarlys).
IMGP8302.JPG
Et nous ne pouvons pas nous empêcher de sourire en découvrant une frêle embarcation sur laquelle deux employés nettoient les flancs de ce "géant des mers" :
IMGP8301.JPG
  • Visite de la "passerelle" du navire... Une partie du groupe français ayant été mécontent des prestations sur une excursion(chauffeur et guide novices), le commandant de bord nous a proposé de visiter, gratuitement, la passerelle de commandement avec, en prime, un verre de champagne à la fin de l'exposé.
IMGP3953.JPG
IMGP3954_edited.JPG
Plus de photos I C I
Navigation jusqu'à 16h30.
IMGP8383.JPG
Arrivée à Kristiansund, point de départ de notre dernière excursion : "La Route Atlantique" qui nous conduira jusque Molde ou nous reprendrons le navire pour la dernière nuit à bord....
A suivre ...

Escapade norvégienne - Jour 10

 

Tout doucement la fin de notre escapade norvégienne se profile à court terme.

Aujourd'hui nous faisons escale à :

  • Bodo : 02h00 --> 04h00 (2h d'arrêt),
  • Ornes : 07h00 --> 07h15 (15 minutes d'arrêt),
  • Nesna : 11h00 -->11h15 (15 minutes d'arrêt),
  • Sandnessjoen : 12h30 --> 13h30 (1h d'arrêt),
  • Bronnoysund : 16h15 --> 17h00 (45 minutes d'arrêt),
  • Rorvik : 20h30 -->21h30 (1h d'arrêt).

Déception au petit déjeuner... Nous retrouvons les amis rencontrés depuis le début de la croisière qui nous demandent tout de go : "ce soleil de minuit, comment l'avez-vous trouvé ?"

De soleil de minuit : point... car après le jour 9 assez éprouvant et compte tenu du fait que le temps était plutôt perturbé nous avions décidé de rejoindre notre cabine pour y dormir...

En voyant les photos nous nous disons qu'on ne le reverra pas ainsi puisqu'il n'est visible qu'au-delà du cercle polaire et ce matin nous le passerons vers le sud à 9h15.

Maigre consolation, mais sympa, Colette et Jean-Pierre nous enverront quelques photos de cet instant magnifique...

Photo © Colette and Jean-Pierre

Soleil de Minuit à 1h05

Soleil de minuit ( à 1h05 du matin) (2).JPG
Photos,et texte © Michel Lebel and Co
Aprés le p'tit déj :
  • Passage du cercle polaire vers le sud entre Ornes et Nesna
IMGP7643.JPG
  • Escale en plein centre ville de Sandnessjoen, patrie du poète et prêtre Peter Dass.
    • "Sandnessjøen est le centre de la municipalité d'Alstahaug dans le comté du Nordland, en Norvège, peuplé d'un peu plus de 5000 habitants. Situé sur l'île d'Alsten, qui culminé à 1 072 m".
IMGP3804_edited.JPG
Plus de photos... c'est I C I
  • Tour de la ville à pied en individuel,
  • Peu de temps après avoir réembarqué, nous pouvons admiré la chaîne de montagne "les sept soeurs",
IMGP3824.JPG
IMGP3819_stitch.jpg
Plus de photos... c'est I C I
  • Courte visite du village de Bronnoysund, petit port norvégien.
    IMGP3854.JPG
IMGP3860.JPG
Plus de photos... c'est I C I
  • Après avoir quitté Bronnoysund, nous atteindrons la montagne "Torghatten"(chapeau percé) dans laquelle on peut découvrir un trou de 160m de long, 35m de hauteur et 15m de profondeur.
    • Dans la tradition, bien vivante en Norvège, des contes et légende, on nous parle de Hestmannen(le cavalier troll) qui voulut tuer la princesse Lekamoya de sa flèche quand elle refusa de l'épouser. Son père le roi de Somna ayant jeté son chapeau pour s'amuser créa un pic en forme de chapeau du nom de Torghatten qui semble avoir été percé, de part en part, sur l'île de Torget au sud de Bronnoysund. Hestmannen est lui un pic sur l'île de Hestmanna, plus au nord, à côté de Mo i Rana.
      IMGP8237.JPG
IMGP8242.JPG
800px-Trollhatten-july08[1].jpg
Plus de photos... c'est I C I
  • Avant le dîner : séance de bronzage sur le pont arrière :
    IMGP3863.JPG
  • La soirée du jour 10 sera "la soirée du commandant"... c'est le dernier dîner pris en commun sur le bateau. Un dîner très convivial, n'ayant rien à voir avec les diners en habit comme on les trouve sur les croisières méditerranéennes ou caraïbes..., où nous retrouvons tout le personnel nous souhaitant la bienvenue dans salle de restaurant avec un coupe de champagne à la main. Puis le personnel de service se présenta, un à un sur une musique à la couleur local.
    IMGP3894.JPG

Au menu :

  • Champagne,
  • Saumon demi-fumé mariné avec fromage de chèvre et pain plat aux pois,
  • Filet de boeuf avec légumes sautés, sauce au vin, compote d'oignons et purée de pommes de terre,
  • Bombe glacée du navire avec salade de fruits frais.
IMGP3895.JPG
  • Escale à Rorvik qui nous permettra de visiter le centre de la ville(ce que nous n'avions pas pu faire à l'aller puisque c'était la fête Hurtigruten sur le quai...
    • Petit port norvégien d'un peu plus de 2000 habitants.
      IMGP3899.JPG
IMGP8261.JPG
IMGP8264.JPG
Plus de photos... c'est I C I
  • A partir de 22h30 nous commençons la traversée de Folda (pleine mer plutôt houleuse par rapport aux autres jours...). Un peu rock 'n' roll....
    • Déçu de ne pas avoir vu le soleil de minuit la veille nous décidons de veiller pour le voir se coucher assez tardivement vers 0h45... Nous serons récompensé car le spectacle fut féérique... du fait que le temps était quelque peu orageux avec des grains plus ou moins importants.


 Prochaine étape : Trondheim --> Molde .

Escapade norvégienne - Jour 9

Photos,et texte © Michel Lebel and Co

Aujourd'hui nous faisons escale à :

  • Finnsnes : 04h15 --> 04h45 (30 minutes d'arrêt),
  • Harstad : 08h00 --> 08h30 (30 minutes d'arrêt),
    • Point de départ de notre excursion aux Vesteralen,
  • Risoyhamn : 10h45 --> 11h00 (15 minutes d'arrêt),
    • Nous ne traverserons pas (excursion oblige) le passage étroit de Rysoyhamn, long de 4,5 km. Le canal a été inauguré en 1922 par le roi Haakon VII,
  • Sortland : 12h30 --> 13h00 (30 minutes d'arrêt),
    • Nous reprenons le bateau,
  • Stokmarknes : 14h15 --> 15h15 (1h00 d'arrêt),
    • Visite du musée Hurtigruten et du Finnmarken(bateau désarmé de la flotte Hurtigruten),
  • Svolvaer : 18h30 --> 20h00 (1h30 d'arrêt),
    • Point de départ de notre excursion pour les Lofoten,
  • Stamsund : 21h30 --> 22h00 (30 minutes d'arrêt),
    • Nous reprenons le bateau,
    • Traversée du Vestfjord (pleine mer qui se révèlera quelque peu houleuse...).

Parcourir les îles Vesteralen cela se mérite !!! C'est découvrir la beauté de décors à couper le souffle.

Après un rapide tour de ville d'Harstadt, la capitale des îles, visite de l'église médiévale, blanche, de Trondenes, la plus septentrionale du monde représentantl'un des premiers sites du patrimoine culturel datant du Moyen-Âge; Puis visite du centre historique de Trondenes.

IMGP3621.JPG
IMGP3625.JPG
Trondenes 1.jpg
Trondenes.jpg
Trondenes 3.jpg
Trondenes 4.jpg

Non prévu au programme : visite du Canon d'Adolf (vestige de la 2nde guerre mondiale) d'une portée de 56 km.

Trondenes 5.jpg

Continuation au coeur de paysages de fjords, montagnes escarpées, zones agricoles jusqu'à l'île Hinnoya puis traversée en ferry du Gullesfjord, puis nous continuons le long du Sigerfjord pour rejoindre notre bateau à Sortland, le centre des Vesteralen

Trondenes 6.jpg
Trondenes 7.jpg

La visite du musée Hurigruten à Stokmarknes nous permettra de voir de quel confort bénéficiait nos aînés pour ce type de croisière... sur le Finnmarken

IMGP3702.JPG
IMGP8109.JPG
IMGP3713.JPG

Puis retour à la navigation :

En mer.jpg

Dîner :

  • Soupe de poireaux et pommes de terre à l'huile de truffe et aux croutons,
  • Dos de cabillaud avec purée de pommes de terre, sauce au bourgogne, purée de pois et roquette,
  • Pannacotta au yaourt avec cerises marinées.

De tout temps les Lofoten furent la demeure et le lieu de travail de générations de pêcheurs car la saison de pêche est primordiale pour l'économie locale.

Les Lofoten ce ne sont pas que des montagnes abruptes et des villages de pêcheurs pittoresques, mais les îles sont aussi une succession de baies, de plages de sable blanc, de criques sauvages... On dit que la lumière qui baigne les Lofoten est unique au monde et c'est la raison pour laquelle de nombreux artistes y trouvent leur inspiration... nous aurons le plaisir d'assister à un diaporama qui exprime l'atmosphère qui règne dans ces îles à Henningsvaer, surnommée la "Venise des Lofoten".

Les montagnes sont propices à l'escalade et on apercevoir de nombreux adeptes s'entraîner dans le cadre de l'école d'escalade norvégienne qui est très présente dans les Lofoten.


 


Pour visioner plus de photos cliquer ICI

Prochaine étape : Bodo --> Rorvik.

 

Escapade norvégienne - Jour 8

Photos,et texte © Michel Lebel and Co

En ce jour 8 nous faisons escale à :

  • Mehamn : 01h00 --> 01h15 (15 minutes d'arrêt),
  • Kjollefjord : 03h15 --> 03h30 (15 minutes d'arrêt),
  • Honningsvag : 05h45 --> 06h45 (30 minutes d'arrêt),
  • Havoysund : 08h15 --> 08h30 (15 minutes d'arrêt),
  • Hammerfest : 11h15 --> 12h45 (1h30 d'arrêt),
  • Oksfjord : 15h40 --> 15h45 (15 minutes d'arrêt),
  • Skjervoy : 19h15 -- 19h45 (30 minutes d'arrêt),
  • Tromso : 23h45 --> 01h30 (1h45 d'arrêt).

Réveil à 04h45 car nous avons décidé d'aller prendre notre petit-déjeuner au Cap Nord, 307m au-dessus du niveau de la mer.

Nous débarquons donc à Honningsvag à 05h45 et nous ne reprendrons le bateau qu' à Hammerfest vers 12h45.

Plus nous montons vers le Cap Nord et plus la brume nous envahit et c'est un Cap Nord dans la ouate et venté par un fort blizzard que nous découvrons(nous avons quelques difficultés à résister à la force du vent... Décu de ne pas le voir en pleine lumière, nous apprécions cette vision un peu fantasmagorique que d'autres n'auront pas connue...

IMGP3558.JPG
IMGP3561.JPG
IMGP3563.JPG
IMGP7971.JPG
IMGP7972.JPG
IMGP7969.JPG
IMGP7964.JPG

Après le petit-déjeuner nous reprenons la route et nous ferons une halte dans une famille Sami(lapons norvégiens),

IMGP3573.JPG
IMGP3586.JPG
IMGP3580.JPG
IMGP3575.JPG
IMGP3591.JPG

puis nous emprunterons un tunnel sous la mer(-270m) long d'un peu plus de 7km pour rejoindre les rives du Porsangerfjord que nous longerons jusqu'à Hammerfest qui la municipalité hôte du projet gaz naturel.

IMGP8005.JPG
IMGP8007.JPG
IMGP8012.JPG
IMGP8015.JPG
IMGP8023.JPG
IMGP3603.JPG
IMGP3610.JPG
IMGP3615.JPG
IMGP3612.JPG

En milieu d'après-midi nous commençons la traversée de Lopphavet (pleine mer).

IMGP8045.JPG

Dîner :

  • Brie sur toast avec coulis de figue et salade,
  • Ombre chevalier avec sauce hollandaise, asperges et pommes Roseval,
  • Gâteau au fromage avec compote de fruits rouges.
IMGP8047.JPG

Pour les amateurs de musique classique l'escale de Tromso leur permettra d'assister au Concert de Minuit dans la cathédrale arctique dont je vous ai parlé dans le billet du jour 5.

Prochaine étape : Tromso --> Stamsund

Escapade norvégienne - La légende du Gudbrandsjuvet

Photos,et texte © Michel Lebel and Co

Au cours de notre "jour 2" je vous ai présenté notre excursion qui nous a fait découvrir le Geirangerfjord... mais un petit supplément s'impose.

Geiranger.jpg
Région féérique au demeurant avec ses cascades sa route en colimaçon : "la route des Aigles", et son "canyon" qui résume tout une légende vieille de plus de 500 ans : Gudbrandsjuvet.
  • Gudbrandsjuvet est un ravin étroit et de 20-25 mètres de haut de 5 mètres au fond duquel coule le torrent, aux eaux tumultueuses, Valldola. Le ravin est facilement accessible de la route principale entre Valldal et Trollstigen. Les eaux ont formé un complexe de cavernes profondes et d'inextricables gouffres.
  • Selon une légende des années 1500, le nom du ravin est lié à l'histoire d'un homme, appelé Gudbrand, qui est parti en courant avec sa nouvelle jeune mariée pour échapper à ses poursuivants, non contents de ce mariage, en sautant au-dessus du ravin en son point le plus étroit. Gudbrand a été déclaré un hors-la-loi pour ses actes et vécu le reste de sa vie dans une hutte en pierre dans une des vallées de côté au-dessus de Gudbrandsjuvet. La vallée est toujours appelée Gudbrandsdalen à ce jour. Une chose que l'histoire ne mentionne pas c'est si sa jeune mariée l'a suivi au-dessus du ravin.



 

Escapade norvégienne - Jour 7

Photos,et texte © Michel Lebel and Co

Aujourd'hui nous faisons demi-tour à Kirkenes pour commencer le retour vers Bergen. Certains des passagers vont nous quitter et d'autres nous rejoindre...

En ce jour 7 nous ferons escale à :

  • Batsfjord : 00h45 --> 01h00 (15 minutes d'arrêt),
  • Vardo :04h00 --> 04h15 (15 minutes d'arrêt),
  • Vadso : 07h30 --> 08h00 (30 minutes d'arrêt),
  • Kirkenes : 09h45 --> 12h45 (3h d'arrêt),
  • Vardo : 16h15 --> 17h15 (1h d'arrêt),
  • Batsfjord : 20h00 --> 20h30 (30 minutes d'arrêt),
  • Berlevag : 22h15 --> 22h30 (15 minutes d'arrêt).

Lorsque nous arrivons à Kirkenes nous avons parcouru 2463 km depuis notre départ de Bergen. Kirkenes est une bourgade de 3200 habitants située à 10 km du fleuve Pasvik et de la frontière avec la Russie. C'est la seule ville située au carrefour entre l'est et l'ouest.

Lorsque nous débarquons la ville est envahie par la brume et ses constructions(immeubles, usines quasiment abandonnées, statues...) qui ne sont pas sans rappeler celles de l'ex URSS sont imposantes comme sortie d'un film... Au fil des rues tout nous rappelle que l'armmée russe était très présente pendant la seconde guerre mondiale.

En visitant la ville nous verrons :

  • le mémorial russe,
    IMGP3528.JPG
IMGP7919.JPG
  • le monument aux Mères pendant la guerre,
    IMGP3537.JPG
IMGP7938.JPG
IMGP3543.JPG
  • l'église...

IMGP3534.JPG

IMGP3536.JPG
  • petite anecdote : nous avons suivi une mouette qui "frappait" à la porte d'un magasin.

IMGP7926.JPG

IMGP7928.JPG

Puis c'est le départ pour le retour vers Bergen avec une escale à Vardo ou l'on peut visiter la forteresse de Vardohus qui s'apparente en tout point à nos fortifications Vauban.

IMGP7944.JPG
IMGP3547.JPG
IMGP3551.JPG
IMGP7945.JPG
IMGP3554.JPG
IMGP3555.JPG

Dîner :

  • Soupe crémeuse de poissons norvégiens avec assortiment de poisson et julienne de légumes,
  • Pavé de renne et saucisse épicée avec ragoût de champignons, pommes et lard,sauce forestière crémeuse aux airelles séchèes, purée de pommes de terre et céleri rave,
  • Baies polaires à la crème servies avec sablés fins.

Prochaine étape : Mehamn --> Tromso

Escapade norvégienne - Jour 6

Photos,et texte © Michel Lebel and Co

Après une nuit écourtée par notre veille pour profiter du soleil de minuit(voir la note précédente)... le jour 6 nous attend avec 7 escales, plus ou moins longues au programme :

  • Oksfjord : 02h00 --> 02h15 (15 minutes d'arrêt),
  • Hammerfest : 05h15 --> 06h45 (1h30 d'arrêt). C'est la ville la plus septentrionale du Monde (70°40'N),
  • Havoysund : 09h30 --> 09h45 (15 minutes d'arrêt),
  • Honningsvag : 11h45 --> 15h15 (3h30 d'arrêt),
  • Kjollefjord : 17h30 --> 17h45(15 minutes d'arrêt),
  • Mehamn : 19h45 --> 20h00 (15 minutes d'arrêt),
  • Berlevag : 22h30 --> 22h45(15 minutes d'arrêt).

Jusqu'à l'escale d'Honningsvag nous profitons d'un temps clémént pour découvrir des paysages qui, parfois, nous laissent sans voix...

IMGP3445.JPG

A Honningsvag nous avons le choix entre deux excursions :

  • Le Cap Nord,
  • Gjesvaer (la seconde attraction du Cap Nord).

Nous optons pour Gjesvaer... Trajet en autocar, au cours duquel nous pourrons voir des rennes en train de paître, jusqu'au petit port de de pêche de Gjesvaer(120 habitants).

IMGP3447.JPG
IMGP7878.JPG

Puis embarquement sur un petit bateau qui nous fera découvrir la faune et la flore d'une des plus extraordinaires réseves naturelles : GJESVAERSTAPPAN, 15 km à l'ouest du Cap Nord.

Gjesvarstappan_Nature_Reser.jpg

Les oiseaux marins peuplent de nombreuses iles de la Norvège et c'est la raison pour laquelle notre découverte se fera en bateau... Plus de 3 millions doiseaux peuplent cet ilot...

On pourra découvrir :

  • des cormorans,
  • des macareux,
  • des fous de bassan,
  • des petits pingouins
  • des mouettes tridactyles,
  • des aigles de mer à queue blanche,
  • des sternes...

IMGP3453_edited.JPG

IMGP3454.JPG

IMGP3459_edited.JPG
IMGP3468.JPG
IMGP3469.JPG
IMGP3473.JPG
IMGP3481.JPG
IMGP3484.JPG
IMGP3486.JPG
IMGP3499.JPG
IMGP3503.JPG
IMGP3504.JPG
IMGP3509.JPG
IMGP3512.JPG

En prime nous verrons quelques phoques se baignant non loin du rivage et nous croiserons quelques cétacés...

Nous pourrons également voir les couloirs de nidification des mouettes. En un mot un vrai régal pour les yeux !!!*

Sur le chemin du retour vers Honningsvag :
IMGP7885.JPG
IMGP7887.JPG
IMGP7890.JPG
IMGP7896_edited.JPG
IMGP7897.JPG
IMGP7900.JPG
De nouveau sur le bateau nous découvrirons l'église de Finn qui est la falaise la plus élégante de la Norvège. Son aspect fait penser à de la dentelle.
IMGP3515.JPG
IMGP7906.JPG
IMGP3520.JPG
IMGP3519.JPG
IMGP3524.JPG
IMGP3525.JPG
IMGP7916.JPG

Dîner : Buffet du Cap Nord, avec les meilleurs produits locaux de la saison dont le crabe royal pêché dans la mer de Barents et de la viande de renne...

Puis nous atteindrons Nordkyn qui est le point le plus septentrional du continent européen (71°08'00N).

Prochaine étape : Batsfjord --> Berlevag via Kirkenes(terme de la croisière pour ceux qui n'ont pas opté pour le retour à Bergen.

 

Escapade norvégienne - du Jour 5 au jour 6

Photos,et texte © Michel Lebel and Co

Compte tenu du temps couvert que nous avions en fin de soirée du jour 4 nous n'avons pas pu apprécier le "soleil de minuit" qui n'est visible qu'au-delà du cercle polaire...

C'est la raison pour laquelle nous décidons d'attendre jusque 0h45 pour admirer ce "soleil de minuit" qu'on nous annonce comme visible du fait que :

  • nous sommes en pleine mer, avec une ligne d'horizon parfaite pour y apercevoir le "touch and go" du soleil (il frôle l'horizon pendant, environ 1 heure sans disparaître),
  • le temps est relativement clair.

Mais qu'entend-on par "soleil de minuit":

"Le jour polaire (aussi appelé soleil de minuit) correspond à un phénomène se produisant aux alentours du solstice d'été (juin dans l’hémisphère nord, décembre dans l’hémisphère sud) aux hautes latitudes situées au-delà des cercles polaires arctique et antarctique . Le nombre de jours de 24 heures pendant lesquels ce phénomène a lieu augmente avec la latitude. Il atteint son minimum (un jour) au niveau du cercle polaire, à 66°34' et son maximum (six mois) au pôle (90°) et a lieu en été (mars à septembre dans l'hémisphère nord, septembre à mars dans l’hémisphère sud. Ainsi, le jour du solstice, aux pôles, le soleil reste constamment visible à une hauteur d'un peu plus de 23° dans le ciel."

Notre attente ne sera pas veine mais nous n'aurons pas le plaisir de voir le soleil sphérique comme décrit dans tous les ouvrages car des nuages sont apparus peu à peu... Cependant nous avons pu apprécier sa descente progressive au-dessus de l'horizon et admirer les reflets de ces rayons sur une mer d'huile.

Une chose est certaine : cette "nuit blanche" nous ne sommes pas prêts de l'oublier et en retournant dans notre cabine nous n'avons pas besoin de lumière électrique tant elle est baignée par la lumière du jour...



 

Il est 1h30 quand nous jetons un dernier coup d'oeil par le hublot avant d'essayer de dormir quelques heures car le Jour 6 s'annonce plein de promesses...

Escapade norvégienne - Jour 5

Photos,et texte © Michel Lebel and Co

Le Jour 4 a été long... et nous nous sommes accordés la "grasse matinée en ce jour 5.

Notre périple se poursuit avec des escales plus ou moins longues:

  • Stokmarknes : 00h55 --> 01h00(5 minutes d'arrêt),
  • Sortland : 02h30 --> 03h00(30 minutes d'arrêt),
  • Rysoyhamn : 04h15 --> 04h30(15 minutes d'arrêt),
  • Harstad : 06h45 --> 08h00(1h15 d'arrêt)
    • Les plus courageux feront une courte visite de la ville,
  • Finnsnes : 11h15 --> 11h45(30 minutes d'arrêt),
  • Tromso : 14h30 --> 18h30(4h00 d'arrêt),
  • Skjervoy : 22h30 --> 22h45(15 minutes d'arrêt).

A notre réveil nous trouvons notre certificat individuel attestant que nous avons franchi le Cercle Polaire :

img004.jpg

Peu après le départ d'harstad nous pouvons admirer l'église de Tondenes de 1250. c'est l'église médiévale la plus septentrionale de la Norvège...

Puis c'est le "Baptème" de cercle polaire par le "Dieu Neptune"...

IMGP7758.JPG
  • Une louche d'eau avec des glaçons à la base de la nuque et un petit verre d'alcool pour nous réchauffer...
    IMGP7762.JPG

Après l'escale de Finnsnes nous passons sous le pont de Gisund entre l'île Senja et le continent.

Arrivée à Tromso qui est la plus grande ville de Norvège avec 60 000 habitants. Tromso est aussi nommée "la Capitale Arctique". A quai, au centre ville, nous en profiterons pour découvrir cette magnifique ville et tout particulièrement Ishavskatedralen (la Cathédrale Arctique) ainsi que la vieille ville ...IMGP7771.JPGIMGP7773.JPGIMGP3373.JPGIMGP3379.JPG

IMGP3383.JPG

IMGP3390.JPG

IMGP3392.JPG

IMGP3396.JPG

IMGP3398.JPG
IMGP7822.JPG
IMGP7825.JPG
IMGP3410.JPG
IMGP3414.JPG
IMGP7827.JPG
IMGP3419.JPG

Dîner :

  • Soupe de petits pois avec lard fumé et crème fouettée,
  • Filets de lieu noir avec oignons au thym, pommes sautées, haricots verts et sauce à la crème,
  • Gâteau au praliné et son sorbet à la noix de coco.

Une fois passée l'escale de Skjervoy nous commençons la traversée de Lopphavet (pleine mer).

IMGP3423.JPG

Le temps est très clair nous aurons, peut-être, la chance de découvrir le "Soleil de Minuit" prévu Jour 06 à 0h45...

IMGP3427.JPG
Encore une bonne heure à attendre...

Prochaine étape : Oksfjord --> Berlevag .

Escapade norvégienne - Jour 4

Photos and text © Michel Lebel and Co

C'est le grand jour... nous devons passer le cercle polaire arctique(66°33'N) entre 6h30 et 8h00 --> réveil à 5h45...

En attendant escale à :

  • Bronnoysund : 1h30 --> 1h45(15 minutes d'arrêt),
  • Sandnessjoen : 3h45 --> 4h15(30 minutes d'arrêt),
  • Nesna : 5h25 --> 5h30(5 minutes d'arrêt),
  • Ornes : 9h25 --> 9h30(5 minutes d'arrêt)

En fait nous le passerons à 7h23'19". Il fait un temps superbe et nous pouvons admirer le globe terrestre qui en marque le point.

IMGP3232.JPG
IMGP3236.JPG

Puis branle-bas de combat : Suite au désistement de deux participants pour l'excursion au Svartisen(départ 8h30) on nous prévient à 8h15 que nous sommes attendus pour transbordement, immédiat, sur un bateau de moindre importance qui va rallier le pied du glacier après une heure de navigation puis 20mn de marche à pied... Le cadre est féerique et enchanteur !!! On ne se lasse pas de l'admirer en espérant que sa partie supérieure sorte des nuages. En fait de "glace noire" (traduction de Svartisen) nous admirons un glacier semblable à nos glaciers alpins mais en plus nous avons tout un climat de légende qui l'entoure et c'est ce qui lui donne, encore, plus de charme.

IMGP7648.JPG

IMGP3249.JPG

IMGP3253.JPG

IMGP3263.JPG

IMGP3266.JPG

IMGP3278.JPG
IMGP3281.JPG

Nous reprenons le bateau vers 11h30 pour rejoindre le Polarlys qui nous attend à quai à Bodo. Nous en profiterons pour admirer la magnifique côte du Helgeland et y apercevoir des aigles pêcheurs à queue blanche.

Nous rejoignons le navire à 14h30 qui a fait escale à Bodo de 12h30 à 15h00(2h30 d'arrêt)...

Nous reprenons la route du nord, en traversant Vestfjorden pendant 3 heures.

IMGP3316.JPG

Puis escale à :

  • Stamsund : 19h00 --> 19h30(30 minutes d'arrêt),
  • dîner :
    • Méli-mélo du Vestfjord sur bruschetta avec salade,
    • Travers de porc aux épices avec chutney de pommes, chou rouge, pommes amandines au four et sauce au porto,
    • Brown betty à la crème fouettée et sauce caramel.
  • Svolvaer : 21h00 --> 22h00(1 heure d'arrêt), où nous découvrirons de magnifiques maisons sur pilotis, les séchoirs à morue...
    IMGP3324.JPG

IMGP3326.JPG

IMGP3339.JPG
IMGP3341.JPG
IMGP3331.JPG

Vers 23h45 nous empruntons le passage étroit (nous y ferons un demi-tour qui relève de la prouesse du commandant de bord... puisqu'il n'a qu'une vingtaine de mètres de manoeuvre de chaque côté !!!) de Raftsund qui nous conduira vers le Trollfjord...

IMGP3352.JPG
IMGP3355.JPG
IMGP3363.JPG

Nous sommes au-delà du cercle polaire et nous devrions voir le soleil de minuit mais le temps couvert aura raison de notre attente qui se révèlera infructueuse... Cependant nous constatons que le jour ne se couche pas !!!

IMGP3346.JPG
Prochaine étape : Stokmarknes --> Skjervoy

Escapade norvégienne - Jour 3

Photos,et texte © Michel Lebel and Co

Trois escales + navigation pour le jour 3 :

  • Kristiansund : 01h30 --> 01h45(15 minutes d'arrêt) : Dodo...
  • Trondheim : 8h15 -->12h00(3h45 d'arrêt) : Visite de la ville...

Trois heures 45 seront insuffisantes pour découvrir cette ville à travers ses 1000 ans d'histoire :

  1. A partir du marché où se trouve la statue du fondateur de la ville : OLAF TRYGGVASON, nous nous rendons à la cathédrale Nidaros, sublime dans son écrin de verdure.
  2. Puis direction vers le pont de la vieille ville qui vous conduira dans le quartier appelé Bakklandet qui a su conservé le charme de son architecture en bois où se juxtaposent logements "haut de gamme", petites boutiques et restaurants...
  3. En rentrant vers le débarcadère on peut admirer une magnifique marina après avoir traversé un pont neuf largement fleuri avec des pensées bleues... et nous accédons à un quartier rénové avec de nombreux bars, restaurants et boutiques...
IMGP7595.JPG
IMGP3141.JPG
IMGP3143.JPG
IMGP7574.JPG
IMGP7575.JPG
IMGP7581.JPG
IMGP3157.JPG
IMGP3156.JPG
IMGP7560.JPG
IMGP3136.JPG
IMGP3124.JPG
IMGP3125.JPG
IMGP3127.JPG
IMGP3129.JPG
IMGP3172.JPG
IMGP3176.JPG
IMGP3173.JPG
IMGP3181.JPG
  • Après-midi sur le pont arrière du bateau d' où nous pourrons admirer des sites enchanteurs :
    • L'ile de Munkholmen,
    • Le phare de Kjeungskjaer, construit en 1880 et automatisé en 1987,
IMGP7614.JPG

 

  • Le passage étroit de Stokksund...
  • Dîner :
    • Soupe de chou-fleur avec jambon grillé,
    • Truite rôtie aux épices avec fenouil, fondue d'épinards, moules et pommes amandines,
    • Fondant au chocolat et son sorbet à la mangue.
  • Rorvik : 20h30 --> 21h30(1h d'arrêt) : fête "Hurtigruten" sur le port...
IMGP3223.JPG
IMGP3216.JPG
Certaines excursions étant soumises à des quotas... nous ne sommes pas sûrs d'aller admirer le fameux glacier "SVARTISEN" (traduction : "glacier noir" car nous nous sommes inscrits trop tardivement...
Prochaine étape : Bronnoysund --> Svolvaer via le cercle polaire...

Escapade norvégienne - Jour 2

Photos,et texte © Michel Lebel and Co

Après avoir quitté Bergen, dans la grisaille, nous entamons notre montée vers Kirkenes...

IMGP2962.JPG

 

 

Un court passage au salon panoramique... puis direction vers la cabine car la fatigue se fait sentir...
Le jour 2 sera marqué par 7 escales au cours desquelles il sera possible de descendre pour une visite de la ville ou pour un départ d'excursion(s'agissant d'un "Express côtier" l'excursion démarre à l'escale N et nous reprenons le navire à l'escale N+1 ou N+2).
Pendant la nuit nous aurons fait une escale de 15 minutes à :
  • Floro,
  • Maloy(un des plus grands ports norvégiens),
  • Torvik.

Une nuit calme sur une mer d'huile.

Après le petit déjeuner nous nous arrêtons à :

  • Alesund, très belle ville de style art nouveau de 40 000 habitants.
IMGP2975.JPG
IMGP2979.JPG
IMGP2984.JPG
IMGP2986.JPG
Puis nous naviguerons dans le Storfjord(110 km) et le Synnylvsfjord vers le Geirangerfjord, une des attractions majeures de la Norvège...
img003.jpg
IMGP2988.JPG
IMGP3004.JPG
IMGP3008.JPG
  • Escale insolite à Geiranger
IMGP7431.JPG

Après 4 heures de navigation dans le fjord nous faisons escale au niveau du "port" de Geiranger et le bateau ne pouvant pas accoster... les participants à l'excursion vont être transbordés sur un bateau plus petit et cela au fil de l'eau ... Super !!!

Nous prenons un bus et empruntons la "route des aigles"qui offre des points de vue fantastiques sur le fjord et le lac Eisdal d'où un ferry nous mènera à Linge à travers les paysages sauvages de la vallée... Puis nous descendrons la "route des Trolls" avec ses 11 virages en épingle à cheveux qui mènent au fond de la vallée... et nous poursuivons vers le fjord de Romsdal et la ville de Molde "La cité des roses"(pas moins de 2500 rosiers sur le toit de l'Hôtel de Ville) où nous embarquerons de nouveau, après un dîner en ville, pour continuer notre remontée vers le nord ...

Molde est également connue pour son festival de jazz qui se déroule pendant une semaine à partir du 19 juillet...

IMGP3031.JPG

 

IMGP3082.JPG
IMGP7483.JPG

 

IMGP7473.JPG
IMGP3052.JPG
IMGP3092.JPG
IMGP3094.JPG
IMGP3102.JPG
IMGP3112.JPG
IMGP7522.JPG
IMGP7529.JPG
Prochaine étape : Kristiansund --> Rorvik

Escapade norvégienne - Jour 1

L'an passé, à cette même époque nous étions en train de finaliser notre départ vers Bergen d'où nous allions embarquer pour voguer au large des côtes norvégiennes et découvrir un peuple accueillant et parfois surprenant dans ses attitudes typiques des Scandinaves

Photos,et texte © Michel Lebel and Co

Depuis un certain temps nous avions décidé que notre prochain voyage serait ... une croisière... mais laquelle ?

C'est ainsi que depuis novembre 2009 le brochures se sont amoncelées sur mon bureau. N'étant pas des adeptes des voyages organisés nous cherchions une croisière à "taille humaine" avec moins de 1000 participants.

Très rapidement notre choix se porte sur une croisière scandinave et sur les conseils avisés de "notre" agence de voyages avec laquelle nous avons organisé de nombreux voyages notre choix se porte sur une croisière le long de la côte norvégienne en empruntant l'Express Côtier Hurtigruten qui se permet de remonter certains fjords sur plus de 100 kilomètres... C'est très différent d'une croisière traditionnelle puisque des passagers peuvent quitter ou rejoindre le bateau aux différentes escales. De plus des voitures et du fret peuvent être embarqués...

Ce sera donc une escapade de 12 jours de Bergen à Bergen via Kirkenes, au-delà du Cap Nord, c'est-à-dire un peu plus de 5200 kilomètres...

  • Jour 1 :

Roissy :

CDG.jpg

--> Bergen

IMGP4053.JPG

via Copenhague

10_7_Alex%20Brandell_MalmoTurism_Oresund_Bridge_RGB_.jpg

 

Embarquement sur le MS / Polarlys, après une visite de Bergen(quartier historique de Bryggen), à 18h00 pour un départ à 20h00.

Diner / buffet en placement libre... Nous découvrons quelques uns des 700 croisiéristes.

Prochaine étape : Floro --> Molde

 

29/07/2011

Summary of our Norwegian escapade...Récapitulatif de notre escapade norvégienne...(2010.06.29--> 2010.07.11)

Photos, Vidéos and Text © Michel Lebel & Co

With my retired man's rhythm I made a report of our Norwegian ecapade which will remain marked in our memory so much the discoveries were diversified...

Embarked on the Express Côtier Hurtigruten, it is very different from a classic cruise because we make of the coastal navigation what allows us to go down to a stopover and to take back the boat in a following stopover having visited the inside of the country... A little more than 70 stopovers on the journey of 12 days:

  • Bergen --> Kirkenes --> Bergen

July not being always convenient to the visit of the blogs of our friends because of holidays and idleness by this note I give you the summary of 16 tickets dedicated to this Norwegian escapade...

By clicking every label you will discover, from day to day, the key points of this journey.

Hesitate not to leave your comments....

A mon rythme de retraité j'ai fait un compte-rendu de notre ecapade norvégienne qui restera marquée dans notre mémoire tant les découvertes furent diversifiées...

Embarqués sur l'Express Côtier Hurtigruten, c'est très différent d'une croisière classique puisque nous faisons du cabotage ce qui nous permet de descendre à une escale et de reprendre le bateau à une escale suivante après avoir visité l'intérieur du pays...Un peu plus de 70 escales sur le voyage de 12 jours :

  • Bergen --> Kirkenes --> Bergen

Le mois de juillet n'étant pas toujours propice à la visite des blogs de nos amis du fait de vacances et farniente... par cette note je vous donne le récapitulatif des 16 billets consacrés à cette escapade norvégienne...

En cliquant sur chaque vignette vous découvrirez, au jour le jour, les points forts de ce voyage.

N'hésiter pas à laisser vos commentaires....

 Summary in english / Récapitulatif en anglais

  • Jour 1 / Day 1 : Paris --> Bergen via Copenhague

IMGP7343.JPG

  • Jour 2 / Day 2 : Floro --> Molde

IMGP7616.JPG

  • Jour 3 / Day 3 : Kristiansund --> Rorvik

IMGP3054.JPG

  • Jour 4 / Day 4 : Bronnoysund --> Svolvaer

IMGP3234.JPG

 

 

 

 

 

 

 

  • Jour 5 / Day 5 : Stokmarknes --> Skjervoy

IMGP3394.JPG

  • Du jour 5 au jour 6 / from day 5 to day 6 : Soleil de Minuit / Midnight Sun

IMGP3435.JPG

  • Jour 6 / Day 6 : Oksfjord --> Berlevag

IMGP3519.JPG

  • Jour 7 / Day 7 : Batsfjord --> Berlevag via Kirkenes

IMGP7950.JPG

  • Jour 8 / Day 8 : Mehamm --> Tromso

IMGP7964.JPG

  • La légende du Gudbrandsjuvet / Gudbrandsjuvet'legend :
    IMGP7460.JPG
  • Jour 9 / Day 9 : Finnsnes --> Stamsund

IMGP3755.JPG

  • Jour 10 / Day 10 : Bodo --> Rorvik

IMGP3819_stitch.jpg

  • a) Jour 11 / Day 11 : Trondheim --> Molde

IMGP4024.JPG

  • b) Jour 11 / Day 11 : Suite / Continuation
    Storseisundet bridge.jpg
  • Jour 1 2/ Day 12 : Alesund --> Bergen

IMGP4067.JPG

  • Jour 13 / Day 13 : Bergen --> Paris via Copenhague

IMGP4178.JPG

 

Thank's for your reading and good virtual journey

Merci pour votre lecture et bon voyage virtuel

 

Norwegian cruise - day 13 - THE END

Photos and text © Michel Lebel and Co

After a small night of recovery in a good cosy bed it stays in us a few hours to see or see again(revise) certain districts of Bergen which we shall leave at about 1:00 pm to join the airport. The sky is always with us because the sun is very present...

It is not easy of easy to choose but by going out of the hotel we guess a park and alleys... We go there then we shall improvise according to the schedule.

IMGP4152 [1600x1200].JPG
Some photos of our pedestrian walking by clicking HERE

While continuing our visit we can see statues dedicated to the musician Edvard Grieg

  • Edvard Hagerup Grieg been born on June 15th, 1843 in Bergen, died on September 4th, 1907 in Bergen.
    • Composer and Norwegian pianist it is especially known for its works:
      • Concert for piano in A minor and Peer Gynt, the famous compound music specially for the drama of Henrik Ibsen.

 

 

IMGP8471 [1600x1200].JPG
Peer Gynt Suite

  • To the writer Ludvig Holberg whose statue is on the traditional market in front of the fish market
    • Ludvig Holberg was born on December 3rd, 1684 in Bergen, died on January 28th, 1754 in Copenhagen. It is the first big Scandinavian writer of modern times. After the prosperous period of Eddas (it is two very different manuscripts of the XIIIth century that constitute poetic compilations), the Latin had become the literary language of the Scandinavian countries. The genius of Holberg is going to confer on the vernacular language (the local language collectively spoken within a community) its letters of nobility. Having been born in Norway but having spent almost all his life in Copenhagen, he is claimed at once by the Danish and Norwegian literatures. It is necessary to specify that in this period both countries were gathered under the crown of kings of Denmark.
Ludwig Holberg.jpg

A monumental statue of Soviet inspiration:

Fontaine Monumentale.jpg
IMGP4125.JPG

In front of the museum Munk and the auditorium Edvard Grieg we can admire a magnificent fountain in which is reflected a cube of very original metal...

 

Fontaine Monumentale 2.jpg


After a fast lunch we take the bus which is going to drive us to the airport of Bergen. Road making our guide will make us appreciate certain landscapes as we had not seen upon our arrival.

386.JPG
Photo0064.jpg
Photo0065.jpg
Photo0066_edited.jpg
Photo0067_edited.jpg
IMGP4178.JPG
Fin 2.jpg

Norwegian cruise - day 11

Photos and text © Michel Lebel and Co

It will be, essentially, a day of navigation with the discovery or the rediscovery of crossed landscapes on the way out...

Our boat:

Le MS POLARLYS

Polarlys.jpg
Polarlys 2.jpg

Will make stopover in:

  • Trondheim: 06:30 am - > 10:00 am (3:30 am of stop),
  • Kristiansund: 4:30 pm - > 5:00 pm (30 minutes of stop),
  • Molde: 8:30 pm - > 9:30 pm (1 hour of stop).
    Although the stopover of Trondheim is of 3:30 am we decide to make, only, a walk on the port because we had visited the city on the way out...
IMGP3948.JPG
IMGP3951.JPG
IMGP8305.JPG
IMGP8307.JPG
In the bend of a quay we cross a monster: Crown Princess and his 3500 landing passengers to visit the city (for the record we are only 715, in the maxi, on Polarlys).
IMGP8302.JPG
And we cannot refrain from smiling by discovering frail one boat on which two employees clean the sides of this " giant of seas ":
IMGP8301.JPG
  • Visit of the cockpit ...
    A part of the French group having been dissatisfied with services on an excursion (driver and guides novices), the captain suggested us visiting, free of charge, the cockpit with, in addition, a glass of champagne at the end of the presentation.

 

IMGP3953.JPG
IMGP3954_edited.JPG
More photos click HERE
Navigation till 4:30 pm.
IMGP8383.JPG
Arrived at Kristiansund, point of departure of our last excursion: " the Atlantic Road " which will lead(drive) us to Molde or we shall take back the ship for the last night on board...

To follow...

Norwegian cruise - day 10

Quite slowly the end of our Norwegian escapade is outlined in the short term.

Today we make stopover in:

Bodo: 02:00 am - > 04:00 am (2 hours of stop),
The Orne: 07:00 am - > 07:15 am (15 minutes of stop),
Nesna: 11:00 am - > 11:15 am (15 minutes of stop),
Sandnessjoen: 12:30 am - > 1:30 pm (1 hour of stop),
Bronnoysund: 4:15 pm - > 5:00 pm (45 minutes of stop),
Rorvik: 8:30 pm - > 9:30 pm (1 hour of stop).

Disappointment in the breakfast... We find the friends met since the beginning of the cruise who ask us straight out: " this midnight sun, how did you find it ? "

Of midnight sun: none because after day 9 trying enough and considering the fact when the weather was rather perturbed we had decided to join our cabin to sleep there...

By seeing photos we say to ourselves that we shall not so revise it because it is visible only beyond the polar circle and this morning we shall cross it southward at 9:15 am.

Thin consolation, but nice, Colette and Jean-Pierre will send us some photos of this magnificent moment...

Photo © Colette and Jean-Pierre

Midgnight Sun at 1h05

Soleil de minuit ( à 1h05 du matin) (2).JPG
Photos,and text © Michel Lebel and Co
After breakfast :
  • we cross the polar circle southward between the Orne and Nesna
IMGP7643.JPG
  • Stopover in full city center of Sandnessjoen, homeland of the poet and the priest Peter Dass.
    • " Sandnessjøen is the center of the municipality of Alstahaug in the county of Nordland, in Norway, populated with a little more than 5000 inhabitants. Situated on the island of Alsten, which peaked in 1 072 m ".
IMGP3804_edited.JPG
More photos... click HERE

Tour of the city on foot in individual,

  • A short time later to have embarked again, we can admired the mountain range " seven sisters ",
    IMGP3824.JPG
    IMGP3819_stitch.jpg
    More photos... click HERE

 

 

  • Short visit of the village of Bronnoysund, small Norwegian port.
    IMGP3854.JPG

IMGP3860.JPG

More photos... click HERE

 

Having left Bronnoysund, we shall reach(affect) the mountain " Torghatten " ( leaky hat) in whom we can discover a hole of 160m of length, 35m of height and 15m of depth.

  •  In the tradition, very alive in Norway, tales and legend, we speak to us of Hestmannen (the rider troll) who wanted to kill princess Lekamoya of her arrow when she refused to marry him. His father king of Somna having thrown his hat to have fun created a peak in the shape of hat of the name of Torghatten which seems to have been drilled, throughout, on the island of Torget in the South of Bronnoysund. Hestmannen is him a peak on the island of Hestmanna, more in the North, next to Mb i Rana.

 

IMGP8237.JPG

 

IMGP8242.JPG
800px-Trollhatten-july08[1].jpg
More photos... click HERE
  • Before the dinner: session of bronzing on the back deck:
    IMGP3863.JPG
  • The evening of day 10 will be " the evening of captain " it is the last dinner taken in common on the boat. A very friendly dinner, having nothing to do with diners in dress as we find them on the Mediterranean or Caribbean cruises, where we find all the staff welcoming us in dining room with one glass of champagne in the hand. Then the staff of service appeared, one by one on a music in the color premises.
    IMGP3894.JPG

To the menu :

  • Champagne,
  • Half-smoked salmon marinaded with goat cheese and flat bread in peas,
  • Beef tenderloin with jumped vegetables, wine sauce, compote of onions and mashed potato,
  • Iced pudding of the ship with fresh fruit salad.
    IMGP3895.JPG
    • Stopover to Rorvik who will allow us to visit the city center (what we had not been able to make on the way out because it was the Hurtigruten party on the quay...)
      Small Norwegian of a little more than 2000 inhabitants.
      • IMGP3899.JPG
    IMGP8261.JPG
    IMGP8264.JPG
    More photos... click HERE
  • From 10:30 pm we begin the crossing of Folda (rather stormy high tide with regard to the other days). A little rock 'n' roll....
    • Disappointed not to have seen the midnight sun watches over it we decide to stay up to see it lying down rather late at about 0:45 am... We shall be rewarded because the show was féérique because the weather was a little stormy with more or less important grains.

 


 Next stage : Trondheim --> Molde .

Norwegian cruise - day 9

Photos,and text © Michel Lebel and Co

 

Today we make stopover in:

  • Finnsnes: 04:15 am - > 04:45 am (30 minutes of stop),
  • Harstad: 08:00 am - > 08:30 am (30 minutes of stop),
    • Point of departure of our excursion in Vesteralen,
  • Risoyhamn: 10:45 am - > 11:00 am (15 minutes of stop),
    • We shall not cross (excursion obliges) the narrow of Rysoyhamn, 4,5 km long. The channel(canal) was inaugurated in 1922 by king Haakon VII,
  • Sortland: 12:30 am - > 1:00 pm (30 minutes of stop),
    • We take back the boat,
  • Stokmarknes: 2:15 pm - > 3:15 pm (1:00 am of stop),
    • Visit of the museum Hurtigruten and the Finnmarken (boat disarmed(moved) by the fleet Hurtigruten),
  • Svolvaer: 6:30 pm - > 8:00 pm (1:30 am of stop),
    • Point of departure of our excursion for Lofoten,
  • Stamsund: 9:30 pm - > 10:00 pm (30 minutes of stop),
    • We take back the boat,
    • Crossing of Vestfjord (open sea which will show itself a little stormy).
  • Go through islands Vesteralen it deserves!!! It is to discover the beauty of breathtaking decorations.

    After a fast city tour of Harstadt, the capital of islands, visit of the medieval, white church, Trondenes, the most northern of the world représentantl' one of the first sites of the cultural heritage dating the Middle Ages; then visit of the historic center of Trondenes.

    IMGP3621.JPG
    IMGP3625.JPG
    Trondenes 1.jpg
    Trondenes.jpg
    Trondenes 3.jpg
    Trondenes 4.jpg

    Not planned to the program: visit of Adolf's Cannon (vestige of the 2nde world war) of a reach of 56 km.

    Trondenes 5.jpg

    Continuation in the heart of landscapes of fjords, steep mountains, agricultural zones up to the island Hinnoya then crossed in ferry of Gullesfjord, then we continue along Sigerfjord to join our boat to Sortland, the center of Vesteralen.

  • Trondenes 6.jpg
    Trondenes 7.jpg

    The visit of the museum Hurigruten to Stokmarknes will allow us to see from which comfort benefited our elder brothers for this type of cruise... on Finnmarken.

  • IMGP3702.JPG
    IMGP8109.JPG
    IMGP3713.JPG

    Then return in the navigation:

En mer.jpg

Dinner:

  • Soup of leeks and potatoes of the oil of truffle and the croutons,
  • Back of cod with mashed potato, sauce in Burgundy, purée of pea and rocket,
  • Pannacotta in the yoghurt with marinaded cherries.

     

 

Always Lofoten was the house and the workplace of fishermen's generations because the season of fishing is essential for the local economy.

 Lofoten they are not because abrupt mountains and villages of picturesque fishermen, but islands are also a succession of bays, white sand beaches, wild creeks... We say that the light which bathes Lofoten is unique to the world and it is the reason for which numerous artists find their inspiration there we shall have the pleasure to attend a slide show which expresses the atmosphere which reigns on these islands to Henningsvaer, nicknamed " Venice of Lofoten ".

Mountains are convenient to the climbing and one to perceive of numerous followers training within the framework of the Norwegian crag which is very present in Lofoten.


 

 

For visioner more photos click  HERE

 The next stage: Bodo --> Rorvik.

 

Norwegian cruise - day 8

Photos and text © Michel Lebel and Co

In this day 8 we let us make stopover in:

  • Mehamn: 01:00 am - > 01:15 am (15 minutes of stop),
  • Kjollefjord: 03:15 am - > 03:30 am (15 minutes of stop),
  • Honningsvag: 05:45 am - > 06:45 am (30 minutes of stop),
  • Havoysund: 08:15 am - > 08:30 am (15 minutes of stop),
  • Hammerfest: 11:15 am - > 12:45 am (1:30 am of stop),
  • Oksfjord: 3:40 pm - > 3:45 pm (15 minutes of stop),
  • Skjervoy: 7:15 pm - 7:45 pm (30 minutes of stop),
  • Tromso: 11:45 pm - > 01:30 am (1:45 am of stop).

    Awakening at 04:45 am because we decided to go to have breakfast in North Cape, 307m over the sea level.

    We thus land to Honningsvag at 05:45 am and we shall take back the boat only to Hammerfest at about 12:45 am.

    The more we rise towards North Cape and the more the mist invades us and it is North Cape in the absorbent cotton and blowed by the strong blizzard which we discover (we have some difficulties resisting the strength of the wind... 

Disappointed not to see it in full light, we appreciate this a little bit phantasmagorical vision which the others will not have known...

IMGP3558.JPG

IMGP3561.JPG

IMGP3563.JPG

IMGP7971.JPG

IMGP7972.JPG

IMGP7969.JPG

IMGP7964.JPG

After the breakfast we take back the road and we shall make a stopping place in a family Sami (Norwegian Lapp),

IMGP3573.JPG

IMGP3586.JPG

IMGP3580.JPG

IMGP3575.JPG

IMGP3591.JPG

Then we shall take a tunnel under the sea(-270m ) length further more of 7km to join the banks of Porsangerfjord which we shall follow until Hammerfest who the municipality host of the project natural gas.

IMGP8005.JPG

IMGP8007.JPG

IMGP8012.JPG

IMGP8015.JPG

IMGP8023.JPG

IMGP3603.JPG

IMGP3610.JPG

 

IMGP3615.JPG

IMGP3612.JPG

At midday we begin the crossing of Lopphavet (open sea).

IMGP8045.JPG

Dinner:

  • Brie (regioncheese) on toast with coulis of fig and salad,
  • Shadow knight with hollandaise sauce, asparaguses and apples Roseval,
  • Cake in the cheese with compote of red berries.

IMGP8047.JPG

For lovers of classic music the stopover of Tromso will allow them to attend the Concert of Midnight in the Arctic cathedral about which I spoke to you in the day 5 note.

The next stage: Tromso - > Stamsund

Norwegian cruise - day 7

Photos and text © Michel Lebel and Co

Today we turn back to Kirkenes to begin the return towards Bergen. Some of the passengers are going to leave us and the others to join us...

In this day 7 we shall make stopover in:

  • Batsfjord: 00:45 am - > 01:00 am (15 minutes of stop),
  • Vardo:04h00 - > 04:15 am (15 minutes of stop),
  • Vadso: 07:30 am - > 08:00 am (30 minutes of stop),
  • Kirkenes: 09:45 am - > 12:45 am (3 hours of stop),
  • Vardo: 4:15 pm - > 5:15 pm (1 hour of stop),
  • Batsfjord: 8:00 pm - > 8:30 pm (30 minutes of stop),
  • Berlevag: 10:15 pm - > 10:30 pm (15 minutes of stop).

When we arrive at Kirkenes we went through 2463 km since our departure of Bergen. Kirkenes is a town of 3200 inhabitants situated in 10 km of the river Pasvik and the border with Russia. It is the only city situated in the crossroads between East and  West.

When we off-load the city are invaded by the mist and its constructions (buildings, factories, statues...almost abandoned which are not without calling back those of the ex-USSR are impressive as exit of a movie... In the course of streets everything reminds us that the Russian armmée was very present during the Second World War.

By visiting the city we shall see:

  • The Russian memorial,

IMGP3528.JPG

IMGP7919.JPG
  • The monument to the Mothers during the war,
     

IMGP3537.JPG

IMGP7938.JPG
IMGP3543.JPG
  • the church...

IMGP3534.JPG

IMGP3536.JPG
  • Small anecdote: we followed a gull which knocked at the door of a store.

IMGP7926.JPG

IMGP7928.JPG

Then it is the departure for return towards Bergen with a stopover to Vardo or we can visit the fortress of Vardohus which is completely similar to our fortifications Vauban.

IMGP7944.JPG
IMGP3547.JPG
IMGP3551.JPG
IMGP7945.JPG
IMGP3554.JPG
IMGP3555.JPG

Dinner:

  • Creamy soup of Norwegian fishes with assortment of fish and julienne vegetables,
  • Reindeer's pavement and sausage spiced with stew of mushrooms, apples and bacon, creamy forest sauce in séchèes blueberries, mashed potato and celeriac,
  • Polar bays(berries) with the cream served with fine shortbread cookies.

The next stage: Mehamn - > Tromso

Norwegian cruise - The legend of Gudbrandsjuvet

Photos and text © Michel Lebel and Co

During our " day 2 " I presented you our excursion which made us discover Geirangerfjord but a small supplement is imperative.


Geiranger.jpg
Fantastic region in fact with its waterfalls its road in snail: " the road of Eagles ", and its "canyon" which summarizes quite an old legend of more than 500 years: Gudbrandsjuvet.
  • Gudbrandsjuvet is a ravine narrow and 20-25 meters high of 5 meters at the bottom of which the torrent, in tempestuous waters, Valldola pours. The ravine is easily accessible from the main road between Valldal and Trollstigen. Waters formed a complex of deep caves and inextricable abysses.
  • According to a legend of the 1500s, the name of the ravine is connected to the story of a man, a conscript Gudbrand, who ran away with his new bride to escape her prosecutors, not satisfied with this marriage, by jumping over the ravine in its most narrow point. Gudbrand was declared an outlaw for his acts and lived the rest of his life in a stone hut in one of the valleys aside over Gudbrandsjuvet. The valley is always called Gudbrandsdalen to this day. A matter which the story does not mention it is if his bride followed him over the ravine.



 

Norwegian cruise - day 6

Photos and text © Michel Lebel and Co

After night shortened by our day before to take advantage of the midnight sun (see the previous note) the day waits 6 to us with 7 stopovers, more or less long to the program:

  • Oksfjord: 02:00 am - > 02:15 am (15 minutes of stop),
  • Hammerfest: 05:15 am - > 06:45 am (1:30 am of stop).
    • It is the most northern city of the World(Monde) (70°40'N N),
  • Havoysund: 09:30 am - > 09:45 am (15 minutes of stop),
  • Honningsvag: 11:45 am - > 3:15 pm (3:30 am of stop),
  • Kjollefjord: 5:30 pm - > 5:45 pm (15 minutes of stop),
  • Mehamn: 7:45 pm - > 8:00 pm (15 minutes of stop),
  • Berlevag: 10:30 pm - > 10:45 pm (15 minutes of stop).


Until the stopover of Honningsvag we take advantage of clémént weather to discover landscapes which, sometimes, leave us speechless...

 

IMGP3445.JPG

To Honningsvag we have the choice between two excursions:

  • North Cape,
  • Gjesvaer (the second attraction of North Cape).

  • We opt for Gjesvaer... Route by bus, during which we can see reindeers grazing, up to the small fishing'port of Gjesvaer ( 120 inhabitants).

IMGP3447.JPG

IMGP7878.JPG

Then boarding on a small boat which will make us discover the fauna and the flora of one of the most extraordinary natural réseves: GJESVAERSTAPPAN, 15 km on the West of North Cape.

 

Gjesvarstappan_Nature_Reser.jpg

The sea birds populate with numerous iles of Norway and it is the reason for which our discovery will be made by boat... More than doiseaux 3 millions populate this ilot...

We can discover:

  • Cormorants,
  • Puffins,
  • Gannets,
  • Small auks
  • Tridactyles gulls,
  • Sea eagles with white tail,
  • Terns...

 


 

IMGP3453_edited.JPG

IMGP3454.JPG

IMGP3459_edited.JPG
IMGP3468.JPG
IMGP3469.JPG
IMGP3473.JPG
IMGP3481.JPG
IMGP3484.JPG
IMGP3486.JPG
IMGP3499.JPG
IMGP3503.JPG
IMGP3504.JPG
IMGP3509.JPG
IMGP3512.JPG

In addition we shall see some seals bathing not far from the bank and we shall cross some cetaceans...

We can also see the corridors of nesting of gulls. In brief a real delight for eyes!!! *

On the way back towards Honningsvag:

IMGP7885.JPG
IMGP7887.JPG
IMGP7890.JPG
IMGP7896_edited.JPG
IMGP7897.JPG
IMGP7900.JPG
Again on the boat we shall discover the church of Finn which is the most elegant cliff of Norway. Its aspect reminds the lace.
IMGP3515.JPG
IMGP7906.JPG
IMGP3520.JPG
IMGP3519.JPG
IMGP3524.JPG
IMGP3525.JPG
IMGP7916.JPG

Dinner: Buffet of North Cape, with the best local products of the season among which the royal crab fished in the Barents Sea and reindeer's meat...

Then we shall reach Nordkyn who is the most northern point of the European continent (71°08 ' 00N).

The next stage: Batsfjord - > Berlevag via Kirkenes (term of the cruise for those who did not opt for return in Bergen.


 

Norwegian cruise - In the daytime 5 in the day 6

Photos,videos et texte © Michel Lebel and Co

Considering the overcast weather which we had at the end of evening of day 4 we were not able to appreciate the "midnight sun" which is visible only beyond the polar circle...

It is the reason for which we decide to wait to 0:45 am to admire this "midnight sun" which we announce us as visible because:

  • We are on the open sea, with a horizon completed to perceive there " touch and go " of the sun (it touches the hanging horizon, approximately the 1 hour without disappearing),
  • The weather is relatively clear.

But what as it is agreed by "midnight sun":

" The polar day (so called midnight sun) corresponds to a phenomenon occurring near the summer solstice (in June in the north hemisphere, in December in the southern hemisphere) in the high latitudes situated beyond the Arctic and Antarctic polar circles. The number of days of 24 hours during which this phenomenon takes place increases with the latitude. It reaches its minimum ( a day) at the level of the polar circle, in 66°34 ' and its maximum (six months) in the pole (90 °) and takes place in summer (from March to September in the north hemisphere, from September to March in the southern hemisphere). So, the day of the solstice, in the poles, the sun remains constantly visible at a height of a little more than 23 ° in the sky. "

Our wait will not be vein but we shall have no pleasure to see the spherical sun described in all the works because clouds appeared little by little... However we were able to appreciate its progressive descent over the horizon and to admire the reflections of these shelves on a glassy sea.

A matter is sure: this "sleepless night" we are not ready to forget it and on the way back in our cabin we donot need an electric light so much it is bathed by the "daylight"...

 


 It is 1:30 am when we have a last look by the porthole before trying to sleep a few hours because the Day 6 looks full of promises...

Norwegian cruise - day 5

Photos,and text © Michel Lebel and Co

The Day 4 was long and we agreed " fat a morning" in this day 5.

Our trip continues with more or less long stopovers:

  • Stokmarknes: 00:55 am - > 01:00 am (5 minutes of stop),
  • Sortland: 02:30 am - > 03:00 am (30 minutes of stop),
  • Rysoyhamn: 04:15 am - > 04:30 am (15 minutes of stop),
  • Harstad: 06:45 am - > 08:00 am (1:15 am of stop)
    • The bravest will pay a short visit of the city,
  • Finnsnes: 11:15 am - > 11:45 am (30 minutes of stop),
  • Tromso: 2:30 pm - > 6:30 pm (4:00 am of stop),
  • Skjervoy: 10:30 pm - > 10:45 pm (15 minutes of stop).

    In our awakening we find our individual certificate giving evidence that we crossed the Polar circle:

img004.jpg

After the departure of Harstad we can admire the church of Tondenes of 1250. It is the most northern medieval church of Norway...

Then it is "Baptème" of polar circle by the " God Neptune "...

IMGP7758.JPG

  • A ladle of water with ice cubes on the base of the nape of the neck and a small glass of alcohol to warm us...
    IMGP7762.JPG

After the stopover of Finnsnes we pass under the bridge of Gisund between the island Senja and the continent.

Arrived at Tromso who is most big city of Norway with 60 000 inhabitants. Tromso is also named " the Capital Arctic ". Alongside the quay, in the city center, we shall take advantage of it to discover this magnificent city and quite particularly Ishavskatedralen ( the Arctic Cathedral) as well as the old town...

IMGP7771.JPGIMGP7773.JPGIMGP3373.JPGIMGP3379.JPG

IMGP3383.JPG

IMGP3390.JPG

IMGP3392.JPG

IMGP3396.JPG

IMGP3398.JPG

IMGP7822.JPG

IMGP7825.JPG

IMGP3410.JPG

IMGP3414.JPG

IMGP7827.JPG

IMGP3419.JPG

Dinner:

  • Soup of peas with smoked bacon and whipped cream,
  • Coley filets with onions in the thyme, the roasted potatoes, the French beans and the sauce with the cream,
  • Cake in the praline and its sherbet in the coconut.


Once crossed the stopover of Skjervoy we begin the crossing of Lopphavet ( open sea).

 

IMGP3423.JPG

The time weather is very clear we shall have, maybe, the luck to discover the "Midnight sun" planned in the daytime at 0:45 am...

IMGP3427.JPG

Another good hour to wait...

The next stage: Oksfjord - > Berlevag.

Norwegian cruise - day 4

Photos and text © Michel Lebel and Co

It's the big day we have to cross the Arctic Circle (66°33'N N) between 6:30 am and 8:00 am - > awakening at 5:45 am...

While waiting for stopover in:

Bronnoysund: 1:30 am - > 1:45 am (15 minutes of stop),
Sandnessjoen: 3:45 am - > 4:15 am (30 minutes of stop),
Nesna: 5:25 am - > 5:30 am (5 minutes of stop),
Ornes: 9:25 am - > 9:30 am (5 minutes of stop).

In fact we shall cross it at 7:23 am ' 19 ". The weather is wonderful and we can admire the globe which marks the point with it.

IMGP3232.JPG
IMGP3236.JPG

Then preparation for action: Further to the withdrawal of two participants for the excursion in Svartisen (departure 8:30 am) we prevent us at 8:15 am that we are expected for transshipment, immediate, on a boat of lesser importance which is going to reunite the foot of the glacier after one hour of navigation then 20mn of walking... The landscape is magic and charming!!! We do not grow tired of admiring it by hoping that its top takes out clouds. In fact of " black ice" (translation of Svartisen) we admire a glacier similar to our alpine glaciers but in more we have a whole climate of legend which surrounds it and it's what gives it, still, more charm.

IMGP7648.JPG

IMGP3249.JPG

IMGP3253.JPG

IMGP3263.JPG

IMGP3266.JPG

IMGP3278.JPG
IMGP3281.JPG

We take back the boat at about 11:30 am to join Polarlys which waits for us alongside the quay to Bodo. We shall take advantage of it to admire the magnificent coast of Helgeland and perceive eagles white-tailed fishermen there.

We join the ship at 2:30 pm which made stopover for Bodo from 12:30 am till 3:00 pm (2:30 am of stop)...

We take back the road of the North, by crossing Vestfjorden during 3 hours.

 IMGP3316.JPG 

Dinner:

Then stopover in:

  • Stamsund: 7:00 pm - > 7:30 pm (30 minutes of stop),


  • Svolvaer: 9:00 pm - > 10:00 pm (the 1 hour of stop), where we shall discover magnificent houses on piles, dryers with cod...

     

    IMGP3324.JPG

    IMGP3326.JPG

    IMGP3339.JPG
    IMGP3341.JPG
    IMGP3331.JPG

    At about 11:45 pm we take the narrow (we shall make for it an about-turn which recovers from the exploit of the captain because he has only about twenty meters of laborer on each side!!!) of Raftsund who will drive us towards Trollfjord...

    IMGP3352.JPG
    IMGP3355.JPG
    IMGP3363.JPG

    We are beyond the polar circle and we should see the midnight sun but the overcast weather will be right of our expectation which will show itself fruitless... However we notice that the day does not lie down!!!

    IMGP3346.JPG

 

The next stage : Stokmarknes --> Skjervoy

  •  Muddle of Vestfjord on bruschetta with salad,
  • Spare rib in spices with chutney of apples, red cabbage, apples almond tarts in the oven and the sauce in the Porto,
  • Brown betty in the whipped cream and wipes toffy.

Norwegian cruise - day 3

Photos and text © Michel Lebel and Co

Three stopovers + navigation for day 3:

Kristiansund: 01:30 am - > 01:45 am (15 minutes of stop): sleep...

Trondheim: 8:15 am - > 12:00 am (3h45  of stop): visit of the city...

Three hours and 45 minutes will be insufficient to discover this city through its 1000 years of history:

  • From the market where is the statue of the founder of the city: OLAF TRYGGVASON, we go to the cathedral Nidaros, sublime in its green setting.
  • Then direction towards the bridge of the old town which will drive you in the district called Bakklandet who knew preserved the charm of its wooden architecture where juxtapose housing "top of the range", small shops and restaurants...
  • By returning towards the landing stage we can admire a magnificent marina having crossed a new bridge widely decorated with flowers with blue thoughts and we reach a district renewed with numerous bars, restaurants and shops...
IMGP7595.JPG
IMGP3141.JPG
IMGP3143.JPG
IMGP7574.JPG
IMGP7575.JPG
IMGP7581.JPG
IMGP3157.JPG
IMGP3156.JPG
IMGP7560.JPG
IMGP3136.JPG
IMGP3124.JPG
IMGP3125.JPG
IMGP3127.JPG
IMGP3129.JPG
IMGP3172.JPG
IMGP3176.JPG
IMGP3173.JPG
IMGP3181.JPG
  • The afternoon on the back desk of the boat of where we can admire charming sites: 
    •  The ile of Munkholmen,
    • The lighthouse of Kjeungskjaer, built in 1880 and automated in 1987,

 

IMGP7614.JPG

 

  • The narrow of Stokksund...
  • Dinner:
    • Soup of cauliflower with grilled ham,
    • Trout roasted in spices with fennel, melted by spinach, mussels and apples almond tarts,
    • Chocolate fondant and its sherbet in the mango.
  • Rorvik: 8:30 pm - > 9:30 pm (1 hour of stop): celebrate "Hurtigruten" on the harbour...

 

IMGP3223.JPG

IMGP3216.JPG
Certain excursions being subjected to quotae we are not sure to go to admire the famous glacier " SVARTISEN " because we wanted to join too late...

The next stage: Bronnoysund - > Svolvaer via the polar circle...

Norwegian cruise - day 2

Photos and text © Michel Lebel and Co

Having left Bergen, in the greyness, we begin our rise towards Kirkenes...

IMGP2962.JPG

A short passage in the panoramic lounge then direction towards the cabin because the fatigue is felt...
The day 2 will be marked by 7 stopovers during which it will be possible to come down for a visit of the city or for a departure of excursion (as regards a " coastal Express " the excursion starts in the stopover N and we take back the ship in the stopover N+1 or N+2).
During the night we shall have called at 15 minutes in:

  • Floro,
  • Maloy (one of the biggest Norwegian ports(bearings),
  • Torvik.

A night calms down on a glassy sea.

After the breakfast we stop in :

  • Alesund, very beautiful city of style art nouveau of 40 000 inhabitants.

 

IMGP2975.JPG
IMGP2979.JPG
IMGP2984.JPG
IMGP2986.JPG
Then we shall navigate in Storfjord (110 km) and the Synnylvsfjord towards Geirangerfjord, one of the major attractions of Norway...
img003.jpg
IMGP2988.JPG
IMGP3004.JPG
IMGP3008.JPG

 

 

  • Unusual stopover to Geiranger

 

IMGP7431.JPG

After 4 hours of navigation in the fjord we make stopover at the level of the "port" of Geiranger and the boat which can not accost the participants in the excursion are going to be transshipped on a smaller boat and it along with the current ... Great!!!

We take a bus and take the " road of eagles " which offers fantastic points of view on the fjord and the lake Eisdal where from a ferry will lead us to Linen through the wild landscapes of the valley... Then we shall come down the " road of the Trolls " with its 11 hairpin bends which lead at the bottom of the valley and we continue towards the fjord of Romsdal and the city of Molde " The city of the roses " (not less than 2500 rosebushes on the roof of the City hall) where we shall embark again, after a dinner party, to continue our ascent northward...

Molde is also known for his jazz festival which takes place during a week from July 19th...

IMGP3031.JPG

 

IMGP3082.JPG
IMGP7483.JPG

 

IMGP7473.JPG
IMGP3052.JPG
IMGP3092.JPG
IMGP3094.JPG
IMGP3102.JPG
IMGP3112.JPG
IMGP7522.JPG
IMGP7529.JPG
The next stage: Kristiansund - > Rorvik

Norwegian cruise - day 1

Last year, in the same time we were finalizing our departure towards Bergen where from we were going to embark to navigate off the Norwegian coast and discover welcoming and sometimes surprising people in his typical attitudes of the Scandinavians

Photos and text © Michel Lebel and Francis

For some time we had decided that our next journey would be a cruise but which?

And so since November, 2009 brochures accumulated on my desk). Not being followers of the package tours we looked for a  " human size " cruise with less than 1000 participants.

Very quickly our choice concerns to a Scandinavian cruise and to wise advice of "our" travel agency with which we organized numerous journeys our choice concerns to a cruise along the Norwegian coast by taking) the Express Côtier Hurtigruten which allows to go back up certain fjords on more than 100 kilometers... It is very different from a traditional cruise because passengers can leave or join the boat in the various stopovers. Of more cars and the freight can be embarked...

It will thus be an escapade of 12 days from Bergen to Bergen via Kirkenes, beyond North Cape, that is a little more than 5200 kilometers...

  • Day 1 :

Roissy :

CDG.jpg

--> Bergen

IMGP4053.JPG

via Copenhagen

10_7_Alex%20Brandell_MalmoTurism_Oresund_Bridge_RGB_.jpg

 

Boarding on the MS / Polarlys, after a visit of Bergen (historic district of Bryggen), at 6:00 pm for a departure at 8:00 pm.

Dine / buffet in free placement... We discover some of the 700 participants.

The next stage: Floro - > Molde

 

 

 
Accueil Blog50 | Créez gratuitement votre blog | Avec notretemps.com | Toute l'info retraite | Internet facile | Vos droits | Votre argent | Loisirs | Famille Maison | Cuisine | Jeux | Services | Boutique